# SDR 2008UALA03966

- Difficulty date: July 25, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 71,751 hours, 11,756 cycles
- Engine: Pwa PW4060
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Smoke
- Location: Equip Cooling
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE ODOR IN CABIN.  FLT DIVERTED.    FOUND APU OPERATION NORMAL. REPLACED EQUIP COOLING EXHAUST FAN AS A PRECAUTION.
